# SDR DALA12016293210

- Difficulty date: December 10, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Gouged
- Location: Nr 1 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT WING NR 1 FLAP TRACK, FLAP CARRIAGE FWD LOWER TRACK HAS GOUGE (2 EA).   ACCOMPLISHED RT WING NR 1 FLAP TRACK, FLAP CARRIAGE FWD LWR TRACK REPAIR BY BLENDING AREA IAW SRM 51-73-00, OTBD L=1.400"W=.250"D =.003", INBD L=1.400"W=.250"D=.003"&  ACCOMPLISHED FINAL ER/A 509266-14, REV ORIGINAL.
